# SDR ASOA201201275

- Difficulty date: April 6, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,223 hours, 26,794 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB ANGLE AND STRAP UNDER UPPER SURFACE OF STAB TIP FAIRING HAS LIGHTNING STRIKE DAMAGE.  ON INSTALLATION OF UPPER ANGLE, FOUND A CRACKED NR 9 RIB AT UPPER FLANGE.  REMOVED CRACKED RIB.  REMOVED LOWER ANGLE AND CLIPS ATTACHED TO DAMAGED PART IAW SRM 51-42-06.   INSTALLED REPAIRED RIB IAW SRM 51-42-06 AND 51-42-13.
